# SDR R61A201501300066

- Difficulty date: January 30, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: NAS115410D
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L-2 DOOR HARDWARE AT BOTTOM OF FLEXBALL IS CORRODED.  MX R & R  L-2 DOOR HARDWARE AT BOTTOM OF FLEXBALL IAW SRM 52-12-40.  PN, NAS1154-10D SCREW.
